# SDR JJBA20230315021

- Difficulty date: February 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LH FR68 REINFORCEMENT BRACKET CARGO DOOR HOLDER FOUND CRACKED. AFTER INVESTIGATION, A CRACK IS FOUND ON Z FRAME. Z FRAME SPLICED
